# SDR SCNA97214

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 10309430
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION AND GOUGES ON THE FLIGHT ENGINEERS CENTER AND AFT SEAT TRACKS.  REMOVED AND REPLACED SEAT TRACK IAW B727 MM 53-40-00.
